# SDR MALA976274

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENG N1 WOULD NOT GO ABOVE 60 PERCENT ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE PERFORMED BLEED BAND CHECK SEVERAL TIMES AND MAX POWER RUNUP TEST.  OPS CHECKS GOOD.
